# SDR AALA990420

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N895AA
- Make and model: Boeing 727223
- Aircraft serial: 22011
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON UPPER AFT SUPPORT ANGLE IN RIGHT TRUNNION BOX (MARKED) INBOARD OF SWIVEL VALVE REF E58 NR 3146190.  REMOVED CORROSION ON UPPER AFT SUPPORT ANGLE.  INSTALLED EXTRUDED SECTION REPAIR PER SRM 51-40-4 PAGE 5.  (M)
